You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1974-1975/29/4
Uniqueness of optimal trajectories for non-linear control systems
Download
PDF
- Uniqueness of optimal trajectories for non-linear control systems
Article
Original scientific text
Title
Uniqueness of optimal trajectories for non-linear control systems
Authors
A. Pliś
1
Affiliations
Kraków
Annales Polonici Mathematici
1974-1975/29/4
Citation
Export to PBN
, Opens in new tab
Share
Pages:
397-401
Main language of publication
English
Published
1975
Exact and natural sciences
mathematics